Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Bulletin of the Korean Mathematical Society
Journal Basic Information
Journal DOI :
The Korean Mathematical Society
Editor in Chief :
Volume & Issues
Volume 48, Issue 6 - Nov 2011
Volume 48, Issue 5 - Sep 2011
Volume 48, Issue 4 - Jul 2011
Volume 48, Issue 3 - May 2011
Volume 48, Issue 2 - Mar 2011
Volume 48, Issue 1 - Jan 2011
Selecting the target year
ON STABILITY PROBLEMS WITH SHADOWING PROPERTY AND ITS APPLICATION
Chu, Hahng-Yun ; Han, Gil-Jun ; Kang, Dong-Seung ;
Bulletin of the Korean Mathematical Society, volume 48, issue 4, 2011, Pages 673~688
DOI : 10.4134/BKMS.2011.48.4.673
be an even integer. We investigate that if an odd mapping f : X
Y satisfies the following equation
then f : X
Y is additive, where
. We also prove the stability in normed group by using shadowing property and the Hyers-Ulam stability of the functional equation in Banach spaces and in Banach modules over unital C-algebras. As an application, we show that every almost linear bijection h : A
B of unital
-algebras A and B is a
-algebra isomorphism when
for all unitaries u
A, all y
A, and s = 0, 1, 2,....
NEIGHBORHOODS OF CERTAIN SUBCLASSES OF ANALYTIC FUNCTIONS WITH NEGATIVE COEFFICIENTS
Darwish, Hanan E. ; Aouf, Mohamed K. ;
Bulletin of the Korean Mathematical Society, volume 48, issue 4, 2011, Pages 689~695
DOI : 10.4134/BKMS.2011.48.4.689
The main object of this paper is to prove several inclusion relations associated with (j,
)-neighborhoods of various subclasses defined by Salagean operator by making use of the familiar concept of neighborhoods of analytic functions. Special cases of some of these inclusion relations are shown to yield known results.
ON SUFFICIENT CONDITIONS FOR STRONGLY STARLIKE FUNCTIONS ASSOCIATED WITH A LINEAR OPERATOR
Liu, Jin-Lin ;
Bulletin of the Korean Mathematical Society, volume 48, issue 4, 2011, Pages 697~704
DOI : 10.4134/BKMS.2011.48.4.697
By using the method of differential subordinations, we derive some sufficient conditions for strongly starlike functions associated with a linear operator. All these results presented here are sharp.
BOUNDARY CONTROLLABILITY OF SEMILINEAR NEUTRAL EVOLUTION SYSTEMS
Park, Jong-Yeoul ; Jeong, Jae-Ug ;
Bulletin of the Korean Mathematical Society, volume 48, issue 4, 2011, Pages 705~712
DOI : 10.4134/BKMS.2011.48.4.705
In this paper, we investigate the boundary control of semilinear neutral evolution systems with a nonlocal condition by using the Banach fixed point theorem.
DYNAMICS OF TRANSCENDENTAL ENTIRE FUNCTIONS WITH SIEGEL DISKS AND ITS APPLICATIONS
Katagata, Koh ;
Bulletin of the Korean Mathematical Society, volume 48, issue 4, 2011, Pages 713~724
DOI : 10.4134/BKMS.2011.48.4.713
We study the dynamics of transcendental entire functions with Siegel disks whose singular values are just two points. One of the two singular values is not only a superattracting fixed point with multiplicity more than two but also an asymptotic value. Another one is a critical value with free dynamics under iterations. We prove that if the multiplicity of the superattracting fixed point is large enough, then the restriction of the transcendental entire function near the Siegel point is a quadratic-like map. Therefore the Siegel disk and its boundary correspond to those of some quadratic polynomial at the level of quasiconformality. As its applications, the logarithmic lift of the above transcendental entire function has a wandering domain whose shape looks like a Siegel disk of a quadratic polynomial.
NEW RESULT CONCERNING MEAN SQUARE EXPONENTIAL STABILITY OF UNCERTAIN STOCHASTIC DELAYED HOPFIELD NEURAL NETWORKS
Bai, Chuanzhi ;
Bulletin of the Korean Mathematical Society, volume 48, issue 4, 2011, Pages 725~736
DOI : 10.4134/BKMS.2011.48.4.725
By using the Lyapunov functional method, stochastic analysis, and LMI (linear matrix inequality) approach, the mean square exponential stability of an equilibrium solution of uncertain stochastic Hopfield neural networks with delayed is presented. The proposed result generalizes and improves previous work. An illustrative example is also given to demonstrate the effectiveness of the proposed result.
OPTIMAL LIQUIDATION OF A LARGE BLOCK OF STOCK WITH REGIME SWITCHING
Shin, Dong-Hoon ;
Bulletin of the Korean Mathematical Society, volume 48, issue 4, 2011, Pages 737~757
DOI : 10.4134/BKMS.2011.48.4.737
This work is concerned with an optimal selling rule for a large position of stock in a market. Selling a large block of stock in a short period typically depresses the market, which would result in a poor filling price. In addition, the large selling intensity makes the regime more likely to be poor state in the market. In this paper, regime switching and depressing terms associated with selling intensity are considered on a set of geometric Brownian models to capture movements of underlying asset. We also consider the liquidation strategy to sell much smaller number of shares in a long period. The goal is to maximize the overall return under state constraints. The corresponding value function with the selling strategy is shown to be a unique viscosity solution to the associated HJB equations. Optimal liquidation rules are characterized by a finite difference method. A numerical example is given to illustrate the result.
SOME STRONGLY NIL CLEAN MATRICES OVER LOCAL RINGS
Chen, Huanyin ;
Bulletin of the Korean Mathematical Society, volume 48, issue 4, 2011, Pages 759~767
DOI : 10.4134/BKMS.2011.48.4.759
An element of a ring is called strongly nil clean provided that it can be written as the sum of an idempotent and a nilpotent element that commute. A ring is strongly nil clean in case each of its elements is strongly nil clean. We investigate, in this article, the strongly nil cleanness of 2
2 matrices over local rings. For commutative local rings, we characterize strongly nil cleanness in terms of solvability of quadratic equations. The strongly nil cleanness of a single triangular matrix is studied as well.
A NOTE ON GENERALIZED LICHNEROWICZ-OBATA THEOREMS FOR RIEMANNIAN FOLIATIONS
Pak, Hong-Kyung ; Park, Jeong-Hyeong ;
Bulletin of the Korean Mathematical Society, volume 48, issue 4, 2011, Pages 769~777
DOI : 10.4134/BKMS.2011.48.4.769
It was obtained in  generalized Lichnerowicz and Obata theorems for Riemannian foliations, which reduce to the results on Riemannian manifolds for the point foliations. Recently in , they studied a generalized Obata theorem for Riemannian foliations admitting transversal conformal fields. Each transversal conformal field is a
in the sense of . In the present paper, we extend certain results established in  and study Riemannian foliations admitting
ON THE LEBESGUE SPACE OF VECTOR MEASURES
Choi, Chang-Sun ; Lee, Keun-Young ;
Bulletin of the Korean Mathematical Society, volume 48, issue 4, 2011, Pages 779~789
DOI : 10.4134/BKMS.2011.48.4.779
In this paper we study the Banach space
(G) of real valued measurable functions which are integrable with respect to a vector measure G in the sense of D. R. Lewis. First, we investigate conditions for a scalarly integrable function f which guarantee
(G). Next, we give a sufficient condition for a sequence to converge in
(G). Moreover, for two vector measures F and G with values in the same Banach space, when F can be written as the integral of a function
(G), we show that certain properties of G are inherited to F; for instance, relative compactness or convexity of the range of vector measure. Finally, we give some examples of
(G) related to the approximation property.
A SURVEY ON AMERICAN OPTIONS: OLD APPROACHES AND NEW TRENDS
Ahn, Se-Ryoong ; Bae, Hyeong-Ohk ; Koo, Hyeng-Keun ; Lee, Ki-Jung ;
Bulletin of the Korean Mathematical Society, volume 48, issue 4, 2011, Pages 791~812
DOI : 10.4134/BKMS.2011.48.4.791
This is a survey on American options. An American option allows its owner the privilege of early exercise, whereas a European option can be exercised only at expiration. Because of this early exercise privilege American option pricing involves an optimal stopping problem; the price of an American option is given as a free boundary value problem associated with a Black-Scholes type partial differential equation. Up until now there is no simple closed-form solution to the problem, but there have been a variety of approaches which contribute to the understanding of the properties of the price and the early exercise boundary. These approaches typically provide numerical or approximate analytic methods to find the price and the boundary. Topics included in this survey are early approaches(trees, finite difference schemes, and quasi-analytic methods), an analytic method of lines and randomization, a homotopy method, analytic approximation of early exercise boundaries, Monte Carlo methods, and relatively recent topics such as model uncertainty, backward stochastic differential equations, and real options. We also provide open problems whose answers are expected to contribute to American option pricing.
CONTROLLABILITY OF SECOND ORDER SEMI-LINEAR NEUTRAL IMPULSIVE DIFFERENTIAL INCLUSIONS ON UNBOUNDED DOMAIN WITH INFINITE DELAY IN BANACH SPACES
Chalishajar, Dimplekumar N. ; Acharya, Falguni S. ;
Bulletin of the Korean Mathematical Society, volume 48, issue 4, 2011, Pages 813~838
DOI : 10.4134/BKMS.2011.48.4.813
In this paper, we prove sufficient conditions for controllability of second order semi-linear neutral impulsive differential inclusions on unbounded domain with infinite delay in Banach spaces using the theory of strongly continuous Cosine families. We shall rely on a fixed point theorem due to Ma for multi-valued maps. The controllability results in infinite dimensional space has been proved without compactness on the family of Cosine operators.
CHANGE POINT TEST FOR DISPERSION PARAMETER BASED ON DISCRETELY OBSERVED SAMPLE FROM SDE MODELS
Lee, Sang-Yeol ;
Bulletin of the Korean Mathematical Society, volume 48, issue 4, 2011, Pages 839~845
DOI : 10.4134/BKMS.2011.48.4.839
In this paper, we consider the cusum of squares test for the dispersion parameter in stochastic differential equation models. It is shown that the test has a limiting distribution of the sup of a Brownian bridge, unaffected by the drift parameter estimation. A simulation result is provided for illustration.
CONJUGACY CLASSES OF AUTOMORPHISMS p-GROUPS
Hidalgo, Ruben A. ;
Bulletin of the Korean Mathematical Society, volume 48, issue 4, 2011, Pages 847~851
DOI : 10.4134/BKMS.2011.48.4.847
In this paper we provide examples of pairs of conformally non-equivalent, but topologically equivalent, p-groups
< Aut(S), where S is a closed Riemann surface of genus g
2, so that
has genus zero and all its cone points are of order equal to p.
STABILITY OF AN ADDITIVE FUNCTIONAL INEQUALITY IN PROPER CQ
Lee, Jung-Rye ; Park, Choon-Kil ; Shin, Dong-Yun ;
Bulletin of the Korean Mathematical Society, volume 48, issue 4, 2011, Pages 853~871
DOI : 10.4134/BKMS.2011.48.4.853
In this paper, we prove the Hyers-Ulam-Rassias stability of the following additive functional inequality:
We investigate homomorphisms in proper
-algebras and derivations on proper
-algebras associated with the additive functional inequality (0.1).
CENTRAL SCHEMES WITH LAX-WENDROFF TYPE TIME DISCRETIZATIONS
Shin, Su-Yeon ; Hwang, Woon-Jae ;
Bulletin of the Korean Mathematical Society, volume 48, issue 4, 2011, Pages 873~896
DOI : 10.4134/BKMS.2011.48.4.873
The semi-discrete central scheme and central upwind scheme use Runge-Kutta (RK) time discretization. We do the Lax-Wendroff (LW) type time discretization for both schemes. We perform numerical experiments for various problems including two dimensional Riemann problems for Burgers' equation and Euler equations. The results show that the LW time discretization is more efficient in CPU time than the RK time discretization while maintaining the same order of accuracy.